# SDR C2XA98IA298

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16723
- Make and model: Emb EMB-120RT
- Aircraft serial: 120169
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND THE RIGHT LOWER AFT SEAT TRACK WAS CORRODED.  MAINTENANCE REMOVED AND REPLACED THE SEAT TRACK IAW THE EMB120ER A/C MM 53-01-05.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
